Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Having bilateral miliary tuberculosis with multi-organ involvement including meninges. What is the permanent solution?

My 35 yr old son was diagnosed a patient of thyroid carcinoma and had total thyroidectomy operation in 2006. In 2012, he was detected having bilateral miliary tuberculosis with multi-organ involvement including meninges , ATT with standard regimen has been given for last 7 months but limited improvement. I want thorough investigation and treatment at your place. Thanks. Manoj Das Mobile No.0000
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Endocrinologist 's  Response

I do understand that your son was operated for thyroid carcinoma and now being treated for milliary tuberculosis. I feel he would require complete evaluation of his thyroid status and also investigation to assess his tuberculous status and decide on further course of treatment

Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor